# SDR IH987518001

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 3598295
- Condition: Damaged
- Location: Rt Mlg
- Part time: 4,312 hours
- Component: Doug, 5759145506
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF RT MLG STRUT FOR SEAL CHANGE, P/N 3598295 FOLLOWER FOUND TO BE FRACTURED CAUSING DAMAGE TO P/N 37673709-501 ADAPTER ASSY PACKING, P/N 3598375 SPACER.  UPPER BEARING SPLIT, P/N 3598297 HEAD, PISTON, AND P/N 3598296 VALVE, REBOUND CHECK.  VISUALLY INSPECTED THE CYLINDER WITH NO DAMAGE NOTED.  REPLACED DAMAGED PARTS.  REF DIMENSION AVIATION WORK ORDER 7518-12-M044.
